# SDR FDEA200902050463

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,269 hours, 28,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 65764401
- Condition: Fod
- Location: Cooling Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NO EQUIP COOLING LIGHT ILLUMINATED AT FL180 ON CLIMB-OUT.  QRH COMPLIED WITH EQUIP COOLING CIRCUIT BREAKERS PULLED FOR 15 SECONDS & RESET.  LIGHT WENT OUT & REMAINED OUT FOR ABOUT 2 MINS THEN RE-ILLUMINATED.  CB PULL IAW QRH.  LIGHT EXTINGUISHED DURING APPROACH.  REMOVED EQUIPMENT COOLING SYSTEM FLOW STRAIGHTNER AND MUFFLER.   FOUND INSIDE INSULATION LOOSE & BLOCKING AIR EXIT.  R & R FLOW STRAIGHTNER & MUFFLER IAW MM 21-58-061-4.   PER MTSI WRI  21-26/1509.  R & R FLOW CONTROL VALVE IAW MM 21-58-021-4.  GROUND PRESSURIZED ACFT IAW JRH, WHEN FLOW CONTROL VALVE CLOSED  EQUIP COOLING LIGHT REMAINED OFF.   EQUIP COOLING SYS GROUND OP'S CKD GOOD PER  MM 21-58-021-4, 21-58-061-4, 21-58-000-0.  ACFT OK FOR  SERVICE.
